Full Text: PDF
Received July 16, 2018; Accepted December 4, 2018; Published 17, 2018
Abstract. In this paper, we investigate the existence of mild solutions and the Ulam stability of these solutions for a class of semilinear fractional differential inclusions with not instantaneous impulses in separable Banach spaces. These results are achieved based on Picard operators and the semigroup theory. An illustrative example is also presented.
How to Cite this Article:
Said Abbas, Mouffak Benchohra, Naima Hamidi, Stability for impulsive fractional differential inclusions via Picard operators in Banach spaces, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 44, pp. 1-17.